# SDR UALA2010030900818

- Difficulty date: March 9, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 56,115 hours, 10,187 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Boot
- Condition: Damaged
- Location: Pnuematic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC DUCT PRESSURIZATION BOOT FOUND CRACKED (TORN) AT LT FUSELAGE AFT WING TO BODY FAIRING JUST ABOVE ADP EXHAUST DUCTS.  AFT DUCT AND BOOT REMOVED AWAITING PARTS, THIS IS THE DUCT THAT GOES TO THE LOWER C1 ADP.  REPLACED BOTH FWD AND AFT BOOTS.
